Topicort Cream has burnt my face. Any suggestions?

I had a small patch of rash near my nostril. My Doctor said was fine to use the Topicort cream (I use this for eczema on hands). After using for a week I developed a major reaction. A different Doctor has prescribed Fucidin Cream, at first this felt great, now my nose is back to being red and burning. I am 3 1/2 months away from seeing a dermatologist. I work with the public, and cannot face going out looking like this. 57 year old female.

Doctor Answers 1

See a dermatologist or allergist before the treatment of scars

You are likely having some type of skin reaction. Stop all meds and consult with a dermatologist or allergist. 


Dr. Karamanoukian

Los Angeles

Los Angeles Plastic Surgeon
4.8 out of 5 stars 93 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.